# SDR SWIA200718010

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 29,304 hours, 42,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK CENTER AFT OF PAX DOOR ON UNDERSIDE OF WEBBING, DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED CENTER AFT SUPPORT IAW SRM 52-10-02 AND RII 52-800-1000.
